# SDR 2008UALA03101

- Difficulty date: May 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 31,881 hours, 8,678 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS & EXIT SIGNS IN LEFT SIDE OF 1ST CLASS ILLUMINATED INTERMITTENLY.  AFTER TROUBLE SHOOTING COULD NOT DUPLICATE PROBLEM.  AC OK FOR SERVICE.
